# SDR C2XA11TY151

- Difficulty date: September 26, 2011
- Submitted: September 28, 2011
- Operation: Air carrier
- Aircraft: N21130
- Make and model: Emb EMB-145XR
- Aircraft serial: 704
- Aircraft time: 24,644 hours, 13,348 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR HARD TO OPEN.  RE-ADJUSTED MAIN PAX DOOR IAW EMB 145XR AMM 21-31-00.  PRESSURE AND OPS CHECK GOOD.  AIRCRAFT RELEASED AND RETURNED TO SERVICE.
